# SDR DALA2023031701981

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 HFEC INSPECTION FOUND 01 EA CRACK AT LH FUSELAGE SKIN S-13AL ABOUT STA1661 AS MARKED. CORRECTIVE ACTION: THE SKIN CRACK LENGTH:0.8". CARRIED OUT THE SKIN REPAIR AT STA1661 S-13AL AS PER B767-300 SRM53-80-01 (2670404)
